Novel existence results for sequential Caputo FDE with antiperiodic and integral boundary conditions

Document Type : Original Article


1 Department of Mathematics, Neka Branch, Islamic Azad University, Neka, Iran

2 Department of Mathematics, Islamic Azad University, Neka branch, Neka, Iran


In this paper, by assuming certain assumptions, we study a novel class of sequential Caputo fractional differential equations (FDE) Consist of antiperiodic and Riemann-Liouville (R-L) fractional integral boundary conditions. The existence and uniqueness of the solution to the proposed class of problems utilizing the fixed point theory and some new equalities of norm form are investigated. At the end of the paper, two specific examples of the study results are offered to demonstrate its performance and effectiveness.


Main Subjects

[1] R.P. Agarwal, D. O’Regan, S. Stanek, Positive solutions for Dirichlet problem of singular nonlinear fractional differential equations, J. Math. Anal. Appl, 371 2010, 57-68.
[2] R.P. Agarwal, B. Ahmad, J.J. Nieto Fractional differential equations with nonlocal (parametric type) anti-periodic boundary conditions, Filomat, 31(5) 2017, 1207-1214.
[3] B. Ahmad, A. Alsaed, S.k. Ntouyas, J. Tariboon, Hadamard-Type Fractional Differential Equations, Inclusions andInequalities, Springer, Berlin, 2017.
[4] B. Ahmad, R. Luca, Existence of solutions for sequential fractional integro-differential equations and inclusions with nonlocal boundary conditions, Appl.ied Math. Comput, 339 2018, 516-534.
[5] B. Ahmad, J.J. Nieto, Sequential fractional differential equations with three-point boundary conditions, Comput. Math. Appl, 64(10) 2012, 30463052.
[6] B. Ahmad, A. Alsaedi, M.H. Aqlan, Sequential fractional differential equations and unification of anti-periodic and multi-point boundary conditions, J. Non. Sci. Appl, 10 2017, 71-83.
[7] A. Ahmed, H.H.Mohammed, A. Bashir, On anti-periodic type boundary problems of sequential fractional differential equations of order q ∈ (2,3), J. Comput. Anal. Appl, 24(2) 2018, 310-317.
[8] S. Aljoudi, B. Ahmad, J.J. Nieto, A. Alsaedi, A coupled system of Hadamard type sequential fractional differential equations with coupled strip conditions, Chaos. Solit. Fract, 91 2016, 39-46.
[9] Z. Bai, H. Lu, Positive solutions for a boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl, 311 2005, 495-505.
[10] D. Baleanu, JA.T. Machado, A.C. Luo, Fractional Dynamics and Control, Springer Science, 2012.
[11] D. Baleanu, K. Diethelm, E. Scalas, J.J.Trujillo, Fractional calculus: models and numerical methods, World Scientific: Singapore, Singapore, 2012.
[12] K. Deimling, Nonlinear Functional Analysis, Spring, Berlin-Heidelberg, 1985.
[13] D. Delbosco, L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl, 204 1996, 609-625.
[14] K. Diethelm, The Analysis of Fractional Differential Equations, Springer-Verlag, Berlin, 2010.
[15] K.M. Furati, A Cauchy-type problem with a sequential fractional derivative in the space of continuous functions, Bound. Value Prob, 2012 2012, 1-14.
[16] A. Granas, J. Dugundji, Fixed Point Theory, Spring, New York, 2003.
[17] R. Hilfer, Applications of fractional calculus in physics, World Sci. Publishing, River Edge, 2000.
[18] J. Jiang, L. Liu, Existence of solutions for a sequential fractional differential system with coupled boundary conditions, Bound. Val. Prob, 2016 2016.
[19] A.A. Kilbas, H. Srivastava, J. Trujillo, Theory and application of fractional differential equations, Elsevier B.V, Netherlands, 2006.
[20] Q. Li, S. Sun, On the existence of positive solutions for initial value problem to a class of fractional differential equation, Proceedings of the 7th conference on biological dynamic system and stability of differential equation, vol. II. Chongqing: World Academic Press, 2010, 886-889.
[21] Y. Li, Y. Sang, H. Zhang, Solvability of a coupled system of nonlinear fractional differential equations with fractional integral conditions, J. Appl. Math. Comput, 50(1-2) 2016, 73-91.
[22] Y. Lou, Anti-periodic boundary value problems for first-order impulsive differential inclusions, Ind.J. Pure and Appl. Math, 51 2020, 1373-1381.
[23] T. Qi, Y. Liu, Y. Zou, Existence result for a class of coupled fractional differential systems with integral boundary value conditions, J. Nonli. Sci. Appl, 10(7) 2017, 4034-4045.
[24] Y. Qiao and Z. Zhou, Existence of solutions for a class of fractional differential equations with integral and anti-periodic boundary conditions, Bound. Val. Prob, 2017 2017.
[25] B. Ross(Ed.), The fractional calculus and its application, in: Lecture notes in mathematics, Berlin, Springer-Verlag, 1975.
[26] A. Zada and S. Ali, Stability analysis of multi-point boundary value problem for sequential fractional differential equations with non-instantaneous impulses, Int. J. Nonl. Sci. Numer. Simul, 19(78) 2018, 763-774.
[27] H. Zhang, Y. Li, W. Lu, Existence and uniqueness of solutions for a coupled system of nonlinear fractional differential equations with fractional integral boundary conditions, J. Nonli. Sci. Appl, 9(5) 2016, 2434-2447.
[28] H. Zhang, Y. Li, J. Yang, New sequential fractional differential equations with mixed-type boundary conditions, J. Func. Spac, 2020 2020.
[29] Y. Zhou, J. Wang, L. Zhang, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2016.
[30] Y. Zou, G. He, The existence of solutions to integral boundary value problems of fractional differential equations at resonance, J. Func. Spac, 2017 2017.
[31] M. Zuo, X. Hao, L. Liu, Y. Cui, Existence results for impulsive fractional integro-differential equation of mixed type with constant coefficient and antiperiodic boundary conditions, Bound. Val. Prob, 2017